MathSciNet Relay Station
MathSciNet bibliographic data
MR1773238 47D06 (47A20 47A58 47L30)
Amosov, G. G. On the approximation of semigroups of isometries in a Hilbert space. (Russian) Izv. Vyssh. Uchebn. Zaved. Mat. 2000, no. 2, 7--12; translation in Russian Math. (Iz. VUZ) 44 (2000), no. 2, 5–10
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement